# SDR COMA0360134

- Difficulty date: March 8, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 13,433 hours, 13,610 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Part serial: 96331H3430
- Condition: Cracked
- Location: R/H
- Part time: 13,433 hours, 13,613 cycles
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5774 COPILOTS SIDE WINDOW CRACKED.REPLACED WINDOW.
